MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE MED 3-4 LT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74023740
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fibrosis (3167)
Date of Event 10/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a manipulation under anesthesia due to arthrofibrosis.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinically relevant supporting documentation was provided; therefore, a thorough medical investigation could not be performed.However, a known common post-surgical complication, arthrofibrosis, was reportedly the contributing factor to the ae#1/mua.The documented ae#2/fall was reportedly resolved without treatment.The patient impact beyond the reported arthrofibrosis and subsequent mua could not be determined and the fall was reportedly resolved without intervention.Should clinical documentation become available in the future, the clinical/medical task may be re-evaluated.No further medical assessment is warranted at this time.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II XR INS XLPE MED 3-4 LT 8MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8746894
Report Number1020279-2019-02583
Device Sequence Number19254976
Product Code JWH
UDI-Device Identifier00885556612835
UDI-Public00885556612835
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023740
Device Lot Number16BM09316
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date06/30/2019
Supplement Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR